# SDR AU000425

- Difficulty date: June 1, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Main Rotor
- Condition: Damaged
- Location: Split Cone Half
- Part time: 2,616 cycles
- Component: Main Rotor Head, Bell, TRUNNION
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR SPLIT CONE HALF INSTALLED UPSIDE DOWN.  MAIN ROTOR TRUNNION CHAMFER DAMAGED BY SHARP EDGE OF CONE.  MAST SPLIT CONE SEAT FRETTING.
